Piecewise linear probability density functions of ...

Description

Citation

Title Piecewise linear probability density functions of invariant measures for position dependent random maps
Author(s) M. S. Islam
Journal Global Journal of Pure and Applied Mathematics
Date 2007
Volume 3
Issue 3
Start page 263
End page 273

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 331

Adding this citation to "My List" will allow you to export this citation in other styles.